Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sir Anxiety

red marks upper lip while talking mino (pic)

Recommended Posts

Before mino my upper lip was fine, but after doing mino, I'm seeing these red dots all over my upper lip area, any idea? Anyone take mino and get red marks where there wasn't any acne?

I will say that I tan and I've always tanned (13 minutes two/three times a week) and I never had these marks before. Maybe they are old marks and the mino is bringing them up? I don't know.

I guess I'm hoping someone says that mino caused them to have dots but after getting off mino they faded again, wishful thinking.

[attachmentid=766]

post-21750-1111936785_thumb.jpg

post-21750-1111936785_thumb.jpg

Share this post


Link to post
Share on other sites

I get red dots on my upper lip sometimes, usually using an antibiotic or bp gets rid of them but i don't know since you are taking antibiotic

Share this post


Link to post
Share on other sites
Before mino my upper lip was fine, but after doing mino, I'm seeing these red dots all over my upper lip area, any idea?  Anyone take mino and get red marks where there wasn't any acne?

I will say that I tan and I've always tanned (13 minutes two/three times a week) and I never had these marks before.  Maybe they are old marks and the mino is bringing them up? I don't know.

I guess I'm hoping someone says that mino caused them to have dots but after getting off mino they faded again, wishful thinking.

[attachmentid=766]

Share this post


Link to post
Share on other sites

not wanting to scare you or anything. but mino ruined my life. It broke me out EVERYWHERE 10 times worse. I curse the day i was ever prescribes that shit. But its not gonna be the case for everyone of course.

Share this post


Link to post
Share on other sites
not wanting to scare you or anything. but mino ruined my life. It broke me out EVERYWHERE 10 times worse. I curse the day i was ever prescribes that shit. But its not gonna be the case for everyone of course.

Share this post


Link to post
Share on other sites
Damn thats horrible, did it happen after you went off it or while you were on it?  And did you ever fix it? do you still have acne? and if you did fix it, how did you?

Share this post


Link to post
Share on other sites

oh yea, when i started mino my acne was very mild. about 7-10 active pimples tops. now, within the space of a 2-3 weeks its heading toward severe sad.gifsad.gifsad.gifsad.gif

Share this post


Link to post
Share on other sites
oh yea, when i started mino my acne was very mild. about 7-10 active pimples tops. now, within the space of a 2-3 weeks its heading toward severe  sad.gif  sad.gif  sad.gif  sad.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×